Commutators of the Hardy-Littlewood Maximal Operator with BMO Symbols on Spaces of Homogeneous Type

Yang, Dachun, Lin, Haibo, Hu, Guoen . Abstract and Applied Analysis 2008. 2008 (237937) :-

Locate this article in:

Bibtex

@article{CIS-318743,
  Author = {Yang, Dachun and Lin, Haibo and Hu, Guoen},
  Title = {Commutators of the Hardy-Littlewood Maximal Operator with BMO Symbols on Spaces of Homogeneous Type},
  Journal = {Abstract and Applied Analysis},
  Volume = {2008},
  Number = {237937},
  Year = {2008},
  Pages = {--},
  Keywords = {}
}

Similar articles